# SDR DALA2021083005123

- Difficulty date: August 25, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 62,552 hours, 20,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5816 2L EXIT SIGN NOT SECURED TO CEILING. CORRECTIVE ACTION: RESECURED EXIT SIGN CHKS OK . (7627096)
